MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES CLEAR SEQUENCE CENTRAL LINE DRESSING CHANGE

MEDICAL ACTION INDUSTRIES CLEAR SEQUENCE CENTRAL LINE DRESSING CHANGE
Model Number 75911D
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.Medical action industries is the manufacturer of the clear sequence central line dressing change kit containing medichoice branded skin prep component (r6384), lot 2408jk510a.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
Patient had a reaction (described as a burn) following use of medichoice skin prep component included in medical action industries clear sequence central line dressing change kit.The site monitored skin for any infection signs during healing, no further treatment or details were provided by the complaint reporter.
 
Additional Manufacturer Narrative
No samples available; the photograph confirms the reaction to the r6384 component.The supplier (b)(4) reviewed cleaning and maintenance records of the equipment used in the production of this lot.The cleaning and maintenance were carried out as required.Per supplier, the chemical raw materials and packaging materials used in the skin prep are sourced from qualified suppliers and were all subjected to sample inspections before storage.Visual and microbial inspections passed.The supplier tested r6384 (lot 2410jk510a) with chloraprep product by conducting a human skin patch test.After applying chloraprep per ifu, r6384 was placed on the skin for 48 hours.No adverse reaction occurred.The supplier provided records of skin irritation testing conducted by a qualified third-party test lab on product.The results indicate the response area of skin tested did not exceed the control.There was negligible response.The root cause of complaint remains unknown.A complaint trending analysis confirms no positive trend for this issue.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
CLEAR SEQUENCE CENTRAL LINE DRESSING CHANGE
Common Device Name
CLEAR SEQUENCE CENTRAL LINE DRESSING CHANGE
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer (Section G)
JIANERKANG MEDICAL CO., LTD.
no.1, jianerkang road
zhixi town industrial zone jintan district
changzhou city jiangsu, china
Manufacturer Contact
nichole coggins
25 heywood road
arden, NC 28704
8287820529
MDR Report Key22478995
Report Number1030451-2025-00007
Device Sequence Number12808101
Product Code PEZ
UDI-Device Identifier20809160281878
UDI-Public20809160281878
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number75911D
Device Catalogue Number75911D
Device Lot Number328253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown